# SDR MALA020328

- Difficulty date: June 5, 2002
- Submitted: June 7, 2002
- Operation: Air carrier
- Aircraft: N520XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2345
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Printed Ckt Board
- Part serial: A187589
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3468 AFTER LEVELING OFF AT 14,000 FEET RIGHT MAIN GEAR GREEN DOWN AND LOCKED, ILLUMINATED SEVERAL TIMES.  RETARD TO IDLE, REDUCED SPEED TO 210 KTS AND PROBLEM DISAPPEARED.  UPON SELECTION OF GEAR DOWN, GREEN LIGHT (RIGHT MAIN) ILLUMINATED FOLLOWED BY RED UNLOCKED LIGHT.  MAINTENANCE DURING TROUBLESHOOTING SUSPECT PCB GJ22 TO BE AT FAULT.  REMOVED AND REPLACED PCB GJ22 S/N ON A187589, S/N OFF A184215.  REMOVED AND REPLACED RELAY GF4 AS REQ, SWUNG GEAR SEVERAL TIMES.  ALL CKS GOOD AT THIS TIME.
